MR2541232 (2010j:60101) Yong, Jiao; Lihua, Peng; Peide, Liu Atomic decompositions of Lorentz martingale spaces and applications. J. Funct. Spaces Appl. 7 (2009), no. 2, 153–166. (Reviewer: Valeria Marraffa), 60G46 (46B70 46E15)

Risultato della ricerca: Other contribution

Abstract

In this paper atomic decomposition theorems of martingales are considered. In particular, three atomic decomposition theorems for Lorentz martingale spacesHs p,q, Qp,q andDp,q, where 0 < p < 1, and 0 < q 1, are proved. As a consequence of these decompositions, the authors obtain a sufficient condition for a sublinear operator T, defined on the previous Lorentz martingale spaces Hs p,q, Qp,q and Dp,q and taking values in Lorentz spaces Lr, to be bounded. Also, a restricted weak-type interpolation theorem is established.
Lingua originaleEnglish
Stato di pubblicazionePublished - 2010

Fingerprint

Atomic Decomposition
Martingale
Decomposition Theorem
Heat Shock Protein
Lorentz Spaces
Interpolate
Decompose
Sufficient Conditions
Theorem

Cita questo

@misc{364a05727aca42ba9b1957fb4436b3a9,
title = "MR2541232 (2010j:60101) Yong, Jiao; Lihua, Peng; Peide, Liu Atomic decompositions of Lorentz martingale spaces and applications. J. Funct. Spaces Appl. 7 (2009), no. 2, 153–166. (Reviewer: Valeria Marraffa), 60G46 (46B70 46E15)",
abstract = "In this paper atomic decomposition theorems of martingales are considered. In particular, three atomic decomposition theorems for Lorentz martingale spacesHs p,q, Qp,q andDp,q, where 0 < p < 1, and 0 < q 1, are proved. As a consequence of these decompositions, the authors obtain a sufficient condition for a sublinear operator T, defined on the previous Lorentz martingale spaces Hs p,q, Qp,q and Dp,q and taking values in Lorentz spaces Lr, to be bounded. Also, a restricted weak-type interpolation theorem is established.",
keywords = "weak Orlicz space, maximal function, martingale space, martingale inequality",
author = "Valeria Marraffa",
year = "2010",
language = "English",
type = "Other",

}

TY - GEN

T1 - MR2541232 (2010j:60101) Yong, Jiao; Lihua, Peng; Peide, Liu Atomic decompositions of Lorentz martingale spaces and applications. J. Funct. Spaces Appl. 7 (2009), no. 2, 153–166. (Reviewer: Valeria Marraffa), 60G46 (46B70 46E15)

AU - Marraffa, Valeria

PY - 2010

Y1 - 2010

N2 - In this paper atomic decomposition theorems of martingales are considered. In particular, three atomic decomposition theorems for Lorentz martingale spacesHs p,q, Qp,q andDp,q, where 0 < p < 1, and 0 < q 1, are proved. As a consequence of these decompositions, the authors obtain a sufficient condition for a sublinear operator T, defined on the previous Lorentz martingale spaces Hs p,q, Qp,q and Dp,q and taking values in Lorentz spaces Lr, to be bounded. Also, a restricted weak-type interpolation theorem is established.

AB - In this paper atomic decomposition theorems of martingales are considered. In particular, three atomic decomposition theorems for Lorentz martingale spacesHs p,q, Qp,q andDp,q, where 0 < p < 1, and 0 < q 1, are proved. As a consequence of these decompositions, the authors obtain a sufficient condition for a sublinear operator T, defined on the previous Lorentz martingale spaces Hs p,q, Qp,q and Dp,q and taking values in Lorentz spaces Lr, to be bounded. Also, a restricted weak-type interpolation theorem is established.

KW - weak Orlicz space, maximal function, martingale space, martingale inequality

UR - http://hdl.handle.net/10447/51611

M3 - Other contribution

ER -